Interdisciplinary Information Sciences
Online ISSN : 1347-6157
Print ISSN : 1340-9050
Quantum Simulation and Quantum Walks
A Note on the Spectral Mapping Theorem of Quantum Walk Models
Kaname MATSUEOsamu OGURISUEtsuo SEGAWA
Author information
JOURNALS FREE ACCESS

Volume 23 (2017) Issue 1 Pages 105-114

Details
Download PDF (125K) Contact us
Abstract

We discuss the description of eigenspace of a quantum walk model U with an associating linear operator T in abstract settings of quantum walk including the Szegedy walk on graphs. In particular, we provide the spectral mapping theorem of U without the spectral decomposition of T. Arguments in this direction reveal the eigenspaces of U characterized by the generalized kernels of linear operators given by T.

Information related to the author
© 2017 by the Graduate School of Information Sciences (GSIS), Tohoku University
Previous article Next article

Recently visited articles
feedback
Top